# SDR IPXA3B79351

- Difficulty date: June 26, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 82,380 hours, 14,557 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141U547067
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT UPPER DECK BS 340 ONE HOLE FOUND CRACKED ONE FLOORBEAM WEB.   FLOORBEAM REPAIRED IAW RI-53-12-10238, REV A & 5310-31309-A IS CLASSIFIED A MAJOR REPAIR.
